# SDR MALA050262

- Difficulty date: March 13, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 34,815 hours, 29,881 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEAVING MSP, THE RIGHT PROP OIL TEMP GAUGE READING ABOVE 150 DEGREES CELSIUS AND FLUXING FROM 120 DEGREES.  AFTER CREW FOLLOWED QRH AND REDUCED POWER THE FLUXING SUBSIDED BUT TEMP REMAINED HIGH AROUND 100 DEGREES CELSIUS AT 45 PERCENT TORQUE.  INSTALLED NEW CONNECTOR ON RIGHT PGB OIL TEMP SENSOR.  OPS CHECK GOOD.
